Skip to main content
eScholarship
Open Access Publications from the University of California

Regorafenib- associated panniculitis

  • Author(s): Chockalingam, Ramya
  • Aung, Phyu
  • Patel, Anisha B
  • et al.
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Public License
Abstract

Regorafenib is a second-generation multikinase inhibitor that is approved for the treatment of metastatic colon cancer and advanced gastrointestinal stromal tumors. Hand-foot skin reaction, alopecia, and oral mucositis are well-established side effects of this medication. Herein, we discuss a 60-year-old woman who developed a lobular and septal granulomatous panniculitis after six months of therapy with regorafenib. Biopsy demonstrated focal lobular and septal granulomatous inflammation admixed with septal fibrosis and lobular lymphohistiocytic infiltrate associated with fat necrosis. To our knowledge, regorafenib-induced panniculitis has not been previously described. Increased awareness of this presentation can facilitate more timely diagnosis and treatment.

Main Content
Current View